# SDR 2018FA0000447

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: General aviation
- Aircraft: N39771
- Make and model: Piper PA-32-300
- Aircraft serial: 327840177
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 00092136
- Part serial: E01150
- Condition: Malfunctioned
- Location: Magneto
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO HAVE BEEN CAUSED BY IMPULSE COUPLER FAILURE.  MAG CAUSED GEAR PN 71652 AND BEARING PN67542 TO FAIL.
